On the embedding of the space of projective connections with various base and fiber dimensions into a projective space
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1992), pp. 47-53
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_10_a8,
author = {S. I. Sokolovskaya},
title = {On the embedding of the space of projective connections with various base and fiber dimensions into a~projective space},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {47--53},
year = {1992},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_10_a8/}
}
TY - JOUR AU - S. I. Sokolovskaya TI - On the embedding of the space of projective connections with various base and fiber dimensions into a projective space JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1992 SP - 47 EP - 53 IS - 10 UR - http://geodesic.mathdoc.fr/item/IVM_1992_10_a8/ LA - ru ID - IVM_1992_10_a8 ER -
%0 Journal Article %A S. I. Sokolovskaya %T On the embedding of the space of projective connections with various base and fiber dimensions into a projective space %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1992 %P 47-53 %N 10 %U http://geodesic.mathdoc.fr/item/IVM_1992_10_a8/ %G ru %F IVM_1992_10_a8
S. I. Sokolovskaya. On the embedding of the space of projective connections with various base and fiber dimensions into a projective space. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1992), pp. 47-53. http://geodesic.mathdoc.fr/item/IVM_1992_10_a8/